# SDR SWAA2012120310103

- Difficulty date: November 25, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545806
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET WEB CRACKED AT BS 294.5, STR 23L FUSELAGE LOWER LOBE.  REPLACED SHEAR TIE IAW SRM AND DWG.
